Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

On a multivariate storage process


Authors: O. K. Zakusylo and N. P. Lysak
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 81-91
MSC (2000): Primary 60Fxx, 60G10
DOI: https://doi.org/10.1090/S0094-9000-05-00649-6
Published electronically: December 28, 2005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multivariate storage process that satisfies the Langevin equation is studied in the paper.


References [Enhancements On Off] (What's this?)

  • 1. O. K. Zakusylo, General Storage Processes with an Additive Input, Kyïv Taras Shevchenko University, Kyïv, 1998. (Ukrainian)
  • 2. W. Feller, An Introduction to Probability Theory and its Applications, vol. 2, Wiley, New York, 1971. MR 0270403 (42:5292)
  • 3. V. A. Ditkin and A. P. Prudnikov, Integral Transforms and Operational Calculus, ``Vysshaya Shkola'', Moscow, 1961; English transl., Pergamon Press, Oxford-London-Edinburgh-New York-Paris-Frankfurt, 1965. MR 0196422 (33:4609)
  • 4. F. R. Gantmakher, The Theory of Matrices, Gostekhizdat, Moscow, 1951; English transl., Chelsea, Berlin, 1959. MR 0065520 (16:438l); MR 0107649 (21:6372c)
  • 5. N. P. Lysak [Lisak], Limit theorems for solutions of Langevin equation in the two-dimensional case, Visnyk Kyïv. Univ. Ser. Fiz.-Mat. 2 (2003), 155-160. (Ukrainian) MR 2049855

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60Fxx, 60G10

Retrieve articles in all journals with MSC (2000): 60Fxx, 60G10


Additional Information

O. K. Zakusylo
Affiliation: Faculty for Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: do@unicyb.kiev.ua

N. P. Lysak
Affiliation: Faculty for Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: lysak@unicyb.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-05-00649-6
Received by editor(s): September 1, 2003
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society